# SDR SWAA2023051725808

- Difficulty date: April 10, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK LBL45 BS497; BS500A+4; WL208.<[01] SEAT TRACK TO BE REPLACED ON FAULT ID: TTG8Q00KCSLD;[02] VERIFIED CORRECTIVE ACTIONS 1.
